ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 45" (114 CM) APPX 1.7 ML, SMALLBORE EXT SET W/SPIROS¿ W/RED CAP, ANTI-SIPHON VAL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Back to Search Results |
| Catalog Number |
CL4151 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
Event or Problem Description
The complaint involved a 45" (114 cm) appx 1.7 ml, smallbore ext set w/spiros¿ w/red cap, anti-siphon valve, clamp, y-connector w/chemolock¿ port, rotating luer.It was stated in the report that a patient experienced a small leak of 5fu while on cadd pump with cadd kit (cl4151).Customer says that it looks like the leak is happening at the y-site with chemolock port.There was patient involvement, no patient harm but there was a delay in therapy.In addition to the above entry, the customer became aware of the issue when the nurse noticed white powder substance on pump carrying pouch when patient returned for disconnect.The device was used for 2 days.
Additional Manufacturer Narrative
One (1) used.List #cl4151, 45" (114 cm) appx 1.7 ml, smallbore ext set w/spiros¿ w/red cap, anti-siphon valve, clamp, y-connector w/chemolock¿ port, rotating luer; lot #unknown.--> one (1) used.List #unknown, lsm cassette with fluorouracil; lot #unknown.One (1) used.List #unknown, microclave; lot #unknown.--> one (1) used.List #unknown, needle; lot #unknown.Leak residue was observed on the chemolock y-connector the reported complaint of a leak could be confirmed from the residue on the sample received.However, the leak was unable to be replicated during testing.The probable cause of the leak is unknown.A device history review (dhr) could not be conducted because no lot number(s) was/were identified.